Saltar ao contido principal
Páxinas persoais  »  Alberto Cabada Fernandez

Alberto Cabada Fernández

1990-1997 |1998-2000 |2001-2003 |2004-2006 |2007-2009 |2010-2012 | 2013-2015 | 

Artigos 2010 - 2012

  • Abbas, Saïd; Benchohra, Mouffak; Cabada, Alberto Partial neutral functional integro-differential equations of fractional order with delay. Bound. Value Probl. 2012, 2012:128, 13 pp. 
  • Cabada, Alberto; Cid, José Ángel; Máquez-Villamarín, Beatriz Computation of Green's functions for boundary value problems with Mathematica. Appl. Math. Comput. 219 (2012), no. 4, 1919–1936. 
  • Cabada, Alberto; Staněk, Svatoslav Functional fractional boundary value problems with singular φ-Laplacian. Appl. Math. Comput. 219 (2012), no. 4, 1383–1390. 
  • Cabada, Alberto; Cid, J. Ángel On comparison principles for the periodic Hill's equation. J. Lond. Math. Soc. (2) 86 (2012), no. 1, 272–290. 
  • Cabada, Alberto; Souroujon, Diko; Tersian, Stepan Heteroclinic solutions of a second-order difference equation related to the Fisher-Kolmogorov's equation. Appl. Math. Comput. 218 (2012), no. 18, 9442–9450. 
  • Cabada, Alberto; Corrêa, Francisco Julio S. A. Existence of solutions of a nonlocal elliptic system via Galerkin method. Abstr. Appl. Anal. 2012, Art. ID 137379, 16 pp. 
  • Wang, Guotao; Agarwal, Ravi P.; Cabada, Alberto Existence results and the monotone iterative technique for systems of nonlinear fractional differential equations. Appl. Math. Lett. 25 (2012), no. 6, 1019–1024. 
  • Berdyshev, A. S.; Cabada, A.; Karimov, E. T. On a non-local boundary problem for a parabolic-hyperbolic equation involving a Riemann-Liouville fractional differential operator. Nonlinear Anal. 75 (2012), no. 6, 3268–3273. 
  • Cabada, Alberto; Wang, Guotao Positive solutions of nonlinear fractional differential equations with integral boundary value conditions. J. Math. Anal. Appl. 389 (2012), no. 1, 403–411. 
  • Cabada, Alberto; Iannizzotto, Antonio A note on a question of Ricceri. Appl. Math. Lett. 25 (2012), no. 2, 215–219. 
  • Berdyshev A. S., Cabada A., Kadirkulov B. J.  The Samarskii type problem for the fourth order parabolic equation with fractional differential operator. Computers and Mathematics with Applications. 62 (2011), 3884-3893. 
  • Cabada, A., Iannizzotto, A. A note on a question of Ricceri. Applied Mathematics Letters. 25 (2011), 215-219.
  • Cabada, A. An Overview of the Lower and Upper Solutions Method with Nonlinear Boundary Value Conditions. Boundary Value Problems.  (2011), 18 pp.
  • Cabada, A., Cid, J. A.  Existence and Multiplicity of Solutions for a Periodic Hill’s Equation with Parametric Dependence and Singularities. Abstract and Applied Analysis (2011)., 19 pp.
  • Cabada, A., Cid, J. A.  On a class of singular Sturm-Liouville periodic boundary value problems. Nonlinear Analysis. Real World and Applications. 12 (2011), 2378-2384.
  • Cabada, A., Cid, J. Á., Sánchez, L. Existence of Solutions for Elliptic Systems with Non-Local Terms. Boundary Value Problems. 2011 (2011).
  • Cabada, A., Ferreiro, J. B.  First order differential equations with piecewise constant arguments and nonlinear boundary value conditions. Journal of Mathematical Analysis and Applications. 389 (2011), 124-136.
  • Cabada, A., Ferreiro, J. B. Existence of positive solutions for nth order periodic difference equations. Journal of Difference Equations and Applications. 17 (2011), 935-954.
  • Cabada, A., Roque, R. Positive Solutions of Fourth Order Problems with Clamped Beam Boundary Conditions. Nonlinear Analysis Series A: Theory, Methods & Applications. 74 (2011), 3112-3122.
  • Cabada, A., Tersian, S. Existence of Heteroclinic Solutions for Discrete p - Laplacian Problems with a Parameter. Nonlinear Analysis. Real World and Applications. 12 (2011), 2429-2434.
  • Cabada, A., Thompson, H. B. Nonlinear second-order equations with functional implicit impulses and nonlinear functional boundary conditions. Nonlinear Analysis Series A: Theory, Methods & Applications 74 (2011), 7198-7209.
  • Cabada, A., Dimitrov, N. Multiplicity results for nonlinear periodic fourth order difference equations with parameter dependence and singularities. Journal of Mathematical Analysis and Applications. 371 (2010),  518 -533.
  • Cabada, A., Li, C., Tersian, S. On homoclinic solutions of a semilinear p-Laplacian difference equation with periodic coefficients. Advances in Difference Equations. (2010)  
  • Cabada, Alberto ; Urazboev, Gayrat. Integration of the Toda lattice with an integral-type source. Inverse Problems 26 (2010), no. 8, 085004, 12 pp.
  • Cabada, Alberto ; Cid, José Ángel ; Tvrdý, Milan. A generalized anti-maximum principle for the periodic one-dimensional $p$ p p -Laplacian with sign-changing potential. Nonlinear Anal. 72 (2010), no. 7-8, 3436–3446.